Alert archive / Missouri / River Flood Warnings in 2012
River Flood Warning 38, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 30, 2012, 7:23 AM CDT for Cooper County, Missouri. It took effect at Apr 30, 2012, 1:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2012, 7:23 AM CDT (12:23 UTC)
- In effect from
- Apr 30, 2012, 1:00 PM CDT
- Expired
- May 1, 2012, 5:35 AM CDT
- In force
- 17 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 16.84 ft at Apr 30, 2012, 11:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
646
WGUS43 KEAX 301223
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
723 AM CDT MON APR 30 2012
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-011223-
/O.NEW.KEAX.FL.W.0038.120430T1800Z-120502T0038Z/
/OTTM7.1.ER.120430T1800Z.120501T0000Z.120501T0038Z.NO/
723 AM CDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS AFTERNOON TO TUESDAY EVENING.
* AT 6:15 AM MONDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 15.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THIS EVENING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 6.8 MON 06 AM 15.3 THIS EVENING
$$
SAW5 follow-up statements
174
WGUS83 KEAX 301352
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 AM CDT MON APR 30 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-011352-
/O.CON.KEAX.FL.W.0038.120430T1800Z-120502T0038Z/
/OTTM7.1.ER.120430T1800Z.120501T0000Z.120501T0038Z.NO/
852 AM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS AFTERNOON TO TUESDAY EVENING.
* AT 8:15 AM MONDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 15.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THIS EVENING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 9.0 MON 08 AM 15.3 THIS EVENING
$$
MOC089-011351-
/O.EXT.KEAX.FL.W.0035.000000T0000Z-120501T1700Z/
/FYTM7.1.ER.120430T0535Z.120430T1200Z.120430T1700Z.UU/
852 AM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL TUESDAY AFTERNOON.
* AT 8:30 AM MONDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 18.6 MON 08 AM 18.4 LATE THIS MORNING
$$296
WGUS83 KEAX 301918
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
218 PM CDT MON APR 30 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
MONITEAU CREEK NEAR FAYETTE AFFECTING HOWARD COUNTY.
PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-011918-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-120502T0021Z/
/OTTM7.1.ER.120430T2255Z.120501T0000Z.120501T0021Z.NO/
218 PM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL TUESDAY EVENING.
* AT 1:15 PM MONDAY THE STAGE WAS 14.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 15.2 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 14.1 MON 01 PM 15.2 THIS EVENING
$$
MOC089-011917-
/O.EXT.KEAX.FL.W.0035.000000T0000Z-120501T2047Z/
/FYTM7.1.ER.120430T0535Z.120430T1200Z.120430T2047Z.UU/
218 PM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL TUESDAY AFTERNOON.
* AT 1:30 PM MONDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 17.9 MON 01 PM 16.8 LATE THIS AFTERNOON
$$
MOC053-011917-
/O.EXT.KEAX.FL.W.0036.000000T0000Z-120502T0954Z/
/BONM7.2.ER.120430T0758Z.120501T0000Z.120501T0954Z.UU/
218 PM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL LATE TUESDAY NIGHT.
* AT 1:30 PM MONDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 19.5 FEET...THE CREEK FLOODS U HIGHWAY ABOUT 4 MILES SOUTHEAST
OF BOONVILLE.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 19.0 MON 01 PM 19.5 THIS EVENING
$$846
WGUS83 KEAX 010057
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 PM CDT MON APR 30 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-020057-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-120502T0730Z/
/OTTM7.1.ER.120430T1928Z.120501T0015Z.120501T0730Z.NO/
757 PM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL LATE TUESDAY NIGHT.
* AT 7:15 PM MONDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 16.5 MON 07 PM 16.1 EARLY TUE MORNING
$$
MOC053-020056-
/O.EXT.KEAX.FL.W.0036.000000T0000Z-120502T1224Z/
/BONM7.2.ER.120430T0758Z.120501T0030Z.120501T1224Z.UU/
757 PM CDT MON APR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL WEDNESDAY MORNING.
* AT 7:30 PM MONDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY
MORNING.
* AT 19.5 FEET...THE CREEK FLOODS U HIGHWAY ABOUT 4 MILES SOUTHEAST
OF BOONVILLE.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 20.3 MON 07 PM 19.8 EARLY TUE MORNING
$$931
WGUS83 KEAX 010707
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
207 AM CDT TUE MAY 1 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-020707-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-120502T1320Z/
/OTTM7.1.ER.120430T1928Z.120501T0400Z.120501T1320Z.NO/
207 AM CDT TUE MAY 1 2012
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL WEDNESDAY MORNING.
* AT 1:15 AM TUESDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 16.6 TUE 01 AM 15.9 THIS MORNING
$$
MOC053-020706-
/O.EXT.KEAX.FL.W.0036.000000T0000Z-120502T2015Z/
/BONM7.2.ER.120430T0758Z.120501T1200Z.120501T2015Z.UU/
207 AM CDT TUE MAY 1 2012
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL WEDNESDAY AFTERNOON.
* AT 1:30 AM TUESDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 19.5 FEET...THE CREEK FLOODS U HIGHWAY ABOUT 4 MILES SOUTHEAST
OF BOONVILLE.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 20.6 TUE 01 AM 21.3 THIS MORNING
$$887
WGUS83 KEAX 011035
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 AM CDT TUE MAY 1 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-011105-
/O.CAN.KEAX.FL.W.0038.000000T0000Z-120502T1320Z/
/OTTM7.1.ER.120430T1928Z.120501T0400Z.120501T0853Z.NO/
535 AM CDT TUE MAY 1 2012
THE FLOOD WARNING IS CANCELLED FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* AT 5:15 AM TUESDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:53 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.5 FEET BY WEDNESDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 13.6 TUE 05 AM 10.7 THIS MORNING
$$
MOC053-021034-
/O.EXT.KEAX.FL.W.0036.000000T0000Z-120502T2222Z/
/BONM7.2.ER.120430T0758Z.120501T0530Z.120501T2222Z.UU/
535 AM CDT TUE MAY 1 2012
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL WEDNESDAY AFTERNOON.
* AT 4:30 AM TUESDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 19.5 FEET...THE CREEK FLOODS U HIGHWAY ABOUT 4 MILES SOUTHEAST
OF BOONVILLE.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 20.5 TUE 04 AM 20.2 THIS MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:31 AM CDT, 52 minutes earlier.
Area forecast discussion, Apr 30, 6:31 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 631 AM CDT Mon Apr 30 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... 40-kt low level jet continues to drive a large convective complex across the Ozarks early this morning with the heaviest convection shifting well south of the forecast area. This will continue to be the trend through mid morning as the jet weakens and shifts south and east. Stratiform rain shield to the north will continue to produce rainfall rates between one and two tenths of an inch per hour across the far southern parts of the forecast area for the next few hours. This may increase some of the runoff occurring across these areas but in general the threat for any additional flooding rains has ended for at least the next 12 hours. Rain shield will gradually exit the area later this morning with dry conditions overspreading the entire forecast area this afternoon as a weak upper impulse pushes into the Mississippi Valley. Behind this wave, sharply veering low level flow will cause a warm front to lift out of the Ozarks into northern Missouri by late afternoon. This will bring temps into the 70s across much the forecast area. A weak low level jet will redevelop across the eastern Plains later tonight and nose into the southwest forecast area toward 09Z. This combined with another weak upper level impulse tracking into central and southern Missouri will likely lead to another round of overnight convection across the Ozarks and possibly as far north as central Missouri. Better moisture convergence and low-level moisture transport may stay focused across southern Missouri, keeping the threat for heavy convective rains just south of the forecast area. Therefore opted against a flash flood watch for any of our counties tonight. However, later shifts may need to consider issuing a watch across the far southern counties if later model runs indicate thunderstorms could spread any further north, especially since saturated soils across those areas can tolerate very little additional moisture. After tonight's shortwave exits the area on Tuesday, height rises over the eastern US will allow much warmer temperatures to spread into the Plains and Missouri Valley while the storm track begins to shift further north into the Upper Midwest. A continued parade of weak systems within quasi-zonal upper flow will maintain periodic thunderstorm chances across parts of Nebraska and Iowa Tuesday night through Friday. Some of this activity could affect northern parts of Missouri at any time through this period depending on the strength of capping this far south. Could see one or more MCSs impact the northern zones during this time period, particularly Wednesday night and again Thursday night. Meanwhile, 850 hPa temps are forecast to rise into the 18C-22C range by Thurs and remain anomalously warm through the weekend. This will bring much-above average temperatures by later this week with highs in the mid to upper 80s lasting through the weekend. Hawblitzel && .AVIATION... For the 12Z TAFs...convective line continues to push well to the south of the western MO TAF sites, with widespread IFR and LIFR cigs to the north. Warm front to the south will slowly move north today and reach near an MCI-COU line by mid to late afternoon. Until this front passes, expect IFR cigs to continue for much of the day especially given the copious boundary layer moisture in place. Another convective complex may develop late in the TAF period impacting parts of western, central and southern Missouri. Currently expect the heaviest activity to stay south of the KC terminals. Hawblitzel && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Apr 30, 4:56 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 456 AM CDT MON APR 30 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 456 AM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS AREAS MAINLY SOUTH OF I-70. SOME OF THESE STORMS MAY PRODUCE HEAVY RAINFALL WHICH COULD LEAD TO ADDITIONAL FLOODING PROBLEMS ACROSS CENTRAL AND WEST CENTRAL MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A NORTHWARD SHIFT IN THE STORM TRACK WILL BRING THE HIGHEST CHANCES FOR THUNDERSTORMS INTO NEBRASKA AND IOWA TUESDAY THROUGH FRIDAY. SOME OF THESE THUNDERSTORMS MAY REACH AS FAR SOUTH AS NORTHERN MISSOURI...ESPECIALLY WEDNESDAY NIGHT AND AGAIN THURSDAY NIGHT. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HAWBLITZEL
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:13 PM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Linn, Macon, Randolph | 6 hr |
| Apr 29, 10:41 PM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Pettis, Saline | 3 hr |
| Apr 29, 10:50 PM CDT | Special Weather Statement | EAX | Pettis | 25 min |
| Apr 29, 11:36 PM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 6 hr |
| Apr 29, 11:53 PM CDT | River Flood Warning | EAX | Howard | 19 hr |
| Apr 30, 12:08 AM CDT | Areal Flood Advisory | EAX | Bates, Henry, Johnson | 6 hr |
| Apr 30, 1:00 AM CDT | River Flood Warning | EAX | Cooper | 52 hr |
| Apr 30, 5:35 AM CDT | Areal Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 10 hr |
| Apr 30, 7:05 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 8 hr |
Nearby
River Flood Warnings in Missouri, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.